DESCRIPTOR FRACTIONAL LINEAR SYSTEMS WITH REGULAR PENCILS

Tadeusz Kaczorek

Abstract

Methods for finding solutions of the state equations of descriptor fractional discrete-time and continuous-time linear systems with regular pencils are proposed. The derivation of the solution formulas is based on the application of the Z transform, the Laplace transform and the convolution theorems. Procedures for computation of the transition matrices are proposed. The efficiency of the proposed methods is demonstrated on simple numerical examples.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Bialystok University of Technology (PB)]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
- Politechnika Białostocka
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X
Issue year2013
Vol23
No2
Pages309-315
Publication size in sheets0.5
Keywords in Englishdescriptor system; fractional; system; regular pencil
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.2478/amcs-2013-0023
LanguageEnglish
Score (nominal)25
Score sourcejournalList
ScoreMinisterial score = 25.0, 11-07-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 11-07-2020, ArticleFromJournal
Publication indicators GS Citations = 10.0; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.588; WoS Impact Factor: 2013 = 1.39 (2) - 2013=1.317 (5)
Citation count*10 (2015-01-25)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?